# SDR IPXA2022060182723

- Difficulty date: June 1, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 33,952 hours, 22,467 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame Angle
- Part number: 146N103115
- Part serial: NA
- Condition: Dented
- Location: Aft Cgo Sta1620r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:SEG2AFT CARGO FRAME 1620 HAS A DENT LOCATED AT THE TOP OF THE FRAME BY S-26RWORK PER RCD 271905. REPAIR IAW SRM 53-00-07-2R-5 DETAIL III
